How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I started Ezetrol 10 mg two weeks ago. I take it at bedtime.

Customer Question

Hi
I started Ezetrol 10 mg two weeks ago. I take it at bedtime. Two nights in a row I have awakened to my heart pounding . Is this a concern with this drug ?
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. SH replied 9 months ago.

Thank you for your question.

Heart pounding is something that must be evaluated ASAP to rule out a problem with the heart rhythm or ischemic heart disease.

Have you been seen for this or ECG done recently?

Please let me know.

Regards

Expert:  Dr. Thomas, MD replied 9 months ago.

Hello

To answer your question:

This IS a reported side effect with this drug.

The frequency is uncertain, so they don't know how often this happens.

I suggest that if you go to urgent care now, or the ER, for an EKG.

I am Dr. Thomas, a double board certified US doctor.

Please click a positive rating.

Find me anytime for correct, fast and comprehensive answers.

Related Medical Questions